# SDR AALA202512198419

- Difficulty date: December 18, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 44,454 hours, 5,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING WC 72T20033001 ACCOMPLISHMENT IT WAS FOUND BOTH BACKUP POWER SUPPLY FAULT AT OFAR. MAINTENANCE REPLACED BOTH BACKUP POWER SUPPLY AT OFAR IAW AMM 33-29-12, TEST OK.
